• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Would increasing my Seroquel XR dosage from 300mg to 400mg help my brain fog?

O

On Fire

Well-known member
Joined
Sep 21, 2011
Messages
153
Location
London
#1
Would increasing my Seroquel XR dosage from 300mg to 400mg help my brain fog?

I have problems with anxiety, and previously one episode of psychosis, for which I am taking 300mg each night of Seroquel XR. I still get anxiety (sometimes quite bad), fixated thoughts (far too many of them), and a little paranoia. I am also suffering from severe brain fog (difficulty concentrating and thinking), which carries through to sort of late afternoon each day, then gets better.

I spoke to my doctor, asking for an increase to 400mg in the hope that it would help me fixated thoughts and also reduce this tiredness brain fog/difficulty thinking. Am I correct in that increasing the dosage would bizarrely actually decrease this brain fog effect?

I keep reading contradictory information across the internet. My doctor thought an increase to 400mg, would actually make things with my brain fog worse, but is he actually wrong?

Many thanks for any help.
 
Kerome

Kerome

Well-known member
Joined
Sep 29, 2013
Messages
12,746
Location
Europe
#2
My experience is that the higher the dose of meds, the worse the brain fog. Decreasing my meds dose at the time from 4 mg of Risperidone to 2 mg helped a lot. It also decreased over time with me, the first two years the brain fog was quite substantial, the third year it was less, before I switched to a different med.

But your experience with seroquel may vary, of course.
 
G

Gredge23

Well-known member
Joined
Apr 9, 2015
Messages
1,062
Location
Ireland
#3
In my experience an increase makes my brain fog worse , I'm literally walking around drugged out of my mind but I needed it at the time as I cudnt cope. But as kerome said it varys with everyone.
 
Thread starter Similar threads Forum Replies Date
T Psychiatric Drugs/Medications 7
D Psychiatric Drugs/Medications 2

Similar threads